EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXVII, No. 28, pp. 41–60 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Solutions to a partial differential equation appeard in mechanics

B. Stankovic

Department of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Serbia and Montenegro

Abstract: The solutions, classical and generalized have been constructed and analyzed for a partial differential equation which appears as a mathematical model of many different phenomena.

Keywords: Tempered distributions, Initial condition, Laplace transform

Classification (MSC2000): 35D05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 17 Sep 2003. This page was last modified: 20 Jun 2011.

© 2003 Mathematical Institute of the Serbian Academy of Science and Arts
© 2003–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition